# SDR DALA2019091605346

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 56,257 hours, 26,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5375275) DURING INSPECTION FOUND FWD EMERGENCY LIGHTS BATTERY AND CHARGER AT FWD LT GALLEY LOCATION BAD. REPLACED EMERGENCY LIGHT BATTERY AND CHARGER AT LOC M1675 PER AMM 33-51. OPS CK GOOD.
